# SDR 2018FA0000405

- Difficulty date: September 22, 2018
- Submitted: October 3, 2018
- Operation: General aviation
- Make and model: Cessna 172F
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 8100064
- Part serial: 1706003
- Condition: Binding
- Location: Zone 600
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR AND AILERON SERVO'S STUCK IN FLIGHT. OWNER/PILOT CLEARED WITH FORCE. REMOVED OLD UNIT AND REPLACED WITH MANUFACTURES NEW REPLACEMENT PART. RETURNED AIRCRAFT TO SERVICE AFTER COMPLETE TEST PER MANUFACTURES RECOMMENDATIONS. ELEVATOR SERVO CHANGED PRIOR FOR SAME ISSUE, AS I WAS INFORMED.
